# SDR UPS97222170

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Forging
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, BS 870 BULKHEAD FORGING IS CORRODED BEYOND LIMITS.  REMOVED CORRODED FLANGE, FABRICATED AND INSTALLED REPAIR PARTS PER SRM 53-10-9 FIG 6.
